An EM algorithm for the estimation of parametric and nonparametric hierarchical nonlinear models

Research output: Contribution to journalArticleScientificpeer-review

104 Downloads (Pure)
Original languageEnglish
Pages (from-to)220-233
JournalStatistica Neerlandica
Volume58
Publication statusPublished - 2004

Cite this

@article{333b6d0d1c734b69a24b49acf97336f2,
title = "An EM algorithm for the estimation of parametric and nonparametric hierarchical nonlinear models",
author = "J.K. Vermunt",
year = "2004",
language = "English",
volume = "58",
pages = "220--233",
journal = "Statistica Neerlandica",
issn = "0039-0402",
publisher = "Wiley-Blackwell",

}

An EM algorithm for the estimation of parametric and nonparametric hierarchical nonlinear models. / Vermunt, J.K.

In: Statistica Neerlandica, Vol. 58, 2004, p. 220-233.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - An EM algorithm for the estimation of parametric and nonparametric hierarchical nonlinear models

AU - Vermunt, J.K.

PY - 2004

Y1 - 2004

M3 - Article

VL - 58

SP - 220

EP - 233

JO - Statistica Neerlandica

JF - Statistica Neerlandica

SN - 0039-0402

ER -